A female asked:
Disclaimer

cramp fasciculation syndrome with pain ln my legs seems to getting worse. what will make it go away?

1 doctor answer
Dr. Andrew Germanovich
13 years experience Pain Management
Depends on the cause: Could be mineral deficiency, magnesium or potassium, could be other issues. See your doctor for an evaluation.
Answered on Jun 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old male asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
DVT symptoms: This doesn't sound like DVT, which usually doesn't cause intermittent pain (cramping) or twitching. The main DVT symptoms are leg swelling, usually mo ... Read More
1
1 thank
A 18-year-old male asked:
Dr. Edward Schwager
35 years experience Family Medicine
See family physician: Muscle fasciculations may have a number of causes, from metabolic to structural. If you are well hydrated and still having symptoms, see your family ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Serotonin syndrome: I have never seen a case of serotonin syndrome but have been careful not to prescribe the vast array of medications that shouldn't be combined with ss ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
Yep: Its likely a muscle spasm, use tylenol (acetaminophen) and try to stay off your feet. I may be missing something but there is likely little to be don ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month